MathSciNet Relay Station
MathSciNet bibliographic data
MR2142873 46L52 (46B28 46L07)
Junge, Marius; Ruan, Zhong-Jin; Xu, Quanhua Rigid $\scr{OL}_p$ structures of non-commutative $L_p$-spaces associated with hyperfinite von Neumann algebras. Math. Scand. 96 (2005), no. 1, 63–95.
Article
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2017, American Mathematical Society
Privacy Statement